Aa
A
A
Close
Avatar universal
Cramps and Gas
Hi,
I've been having lots of cramps and gas in my lower abdominal area for the past 5 days. Now I'm getting a few sharp pains on my left side. I don't know if this is related to my Desogen Birth Control. Two weeks ago I accidently took 2 pills in one morning after thinking i had missed a day when i had not. I had my period later that week normally then started a new pack. Shortly after this cramping, etc. started. The cramps feel like menstrual cramps that won't go away and the gas is constant. What could be causing this. Please help.

sincerely,
Danielle W.
Cancel
5 Answers
Page 1 of 1
Avatar universal
I too have had alot of gas and crampiness in the past.  
I don't think Desogen causes this.  Are you having trouble
going to the bathroom?  The instructions on the pill pack
should tell you if gas and crampiness are some of the side
effects of the pill.  If you are concerned, you should
think about calling your OB/GYN tomorrow.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I've been on the pill for almost 3 years and never before have had this problem. I talked to a nurse over the phone and she said it could be from the fact that I took more then one pill that day and my body is regulating itself. I'm just not so confident if that is it and want a second opinion.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I'm not having much trouble going to the bathroom although at first my stools seemed losser then usual.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Also, forgot to mention that after I had sex with my husband I found there to be a little bit of bright blood when i went to use the bathroom. This was 2 days after it all started. Don't know if related to problem but thought I should post it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Considering the fact that your symptoms have been ongoing for almost a week, and instead of showing signs of improvement, you are actually feeling worse, I think you should call and make an appt. No need in worrying as the symptoms get worse. So please make an appt. and let us know how everything turns out.
--J
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
961574 tn?1462909130
Blank
mhv commented on photo
1 hr ago
790669 tn?1465192699
Blank
Des_a_rae commented on photo
3 hrs ago
790669 tn?1465192699
Blank
KTowne, and Des_a_rae commented on Des_a_rae's status
3 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
4851940 tn?1385441629
Blank
jemma116
United Kingdom
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
4851940 tn?1385441629
Blank
jemma116
United Kingdom
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC